Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking Telma everyday. On diet and regular walking. Overweight and feel tired. Suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
Doctor, I am taking Telma Am 40 in the morning with good habits. I walk for one hour and have restriction on foods. I am over weight. For the last two days, i am pretty tired... I think my BP would have come down. Today I avoided my walks... since I do not want to do... I gave a lecture for 1 hour in a high tone two days back and I am tired from that day... The lecture was received in apt attention... Please help...Should I do TMT every year?
Posted Wed, 10 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Anil Grover 49 minutes later
welcome to health care magic.
i read your mail with diligence ,
There are several risk factors for atherosclerotic coronary artery disease. all the known risk factors for coronary artery disease the list shall be as follows:
1. Being a Male(for women above 45 Coronary artery disease is as common as men)
2. Increasing Age
3. Genetic predisposition to coronary artery disease
1 Hypertension (high BP)
2.High Bad Cholesterol (LDL, Triglycerides)
3.Low Good Cholesterol (HDL)
4. Diabetes
5. Smoking
6. Stress
7. Obesity and sedentary life style

So, you can see more than one risk factor is usually involved in causation.
as you are hypertensive and over weight you need complete cardiac evaluation including ECG, ECHO, TMT , Lipid Profile should be done every year .
good luck.
Above answer was peer-reviewed by
Follow-up: Taking Telma everyday. On diet and regular walking. Overweight and feel tired. Suggestion? 8 minutes later
You have told any thing on my tiredness... Now I am ok... I am on dieting and this could be the reason??? Pl respond...
Answered by Dr. Anil Grover 24 minutes later
regarding tiredness it has many reasons , as you said it may be because of lowered blood pressure, but whether you have measured your blood pressure r not , didn't mentioned.
If it so you need to consult your doctor and recheck and if needed change the medication.
And unusual tiredness , may be because of sleeplessness, food intake , stress are more common reasons.
So first consult a physician and after you feel well do a cardiac stress test.
thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor